# SDR C2XA04SH275

- Difficulty date: May 9, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145
- Aircraft serial: 145149
- Aircraft time: 11,829 hours, 8,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14524131005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK THE MAIN DOOR SILL FORWARD U-BRACKET WAS FOUND TO BE CORRODED. MAINTENANCE REMOVED AND REPLACED THE AFFECTED BRACKET IAW EMB 145 SRM 51-40-02. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
